# SDR 98FDEA00554

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Cracked
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0480, CRACK IN SKIN AT 351, LBL 22, WL 140 CIRCLED IN RED.  REPAIRED CRACK IN SKIN AT BSA 351, LBL 22, WL 140 CIRCLED IN RED PER FEDEX SRM 51-10-1 AND PER 53-30-2.  POURED LEVEL COMPOUND OVER INTERVAL PORTION OF FASTENERS PER FEDEX M/M 20-60-1.
